Volume 30, Number 4
Previous Issue Next Issue

Carsten Carstensen, Joscha Gedicke & Donsub Rim

10.4208/jcm.1108-m3677

J. Comp. Math., 30 (2012), pp. 337-353

Preview Full PDF 61 1710 Abstract

Alexandre Caboussat & Roland Glowinski

10.4208/jcm.1111-m3776

J. Comp. Math., 30 (2012), pp. 354-380

Preview Full PDF 36 1260 Abstract

Zhongyi Huang & Xu Yang

10.4208/jcm.1111-m3679

J. Comp. Math., 30 (2012), pp. 381-391

Preview Full PDF 37 1305 Abstract

Michael Hinze & Morten Vierling

10.4208/jcm.1111-m3678

J. Comp. Math., 30 (2012), pp. 392-403

Preview Full PDF 39 1545 Abstract

Junfeng Yin & Quanyu Dou

10.4208/jcm.1201-m3209

J. Comp. Math., 30 (2012), pp. 404-417

Preview Full PDF 35 1537 Abstract

Qun Chen & Jijun Liu

10.4208/jcm.1111-m3457

J. Comp. Math., 30 (2012), pp. 418-432

Preview Full PDF 39 1406 Abstract

Rikard Ojala

10.4208/jcm.1201-m3644

J. Comp. Math., 30 (2012), pp. 433-448

Preview Full PDF 44 1500 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard